# SDR SIMA983066

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177AE
- Make and model: Saab 340B
- Aircraft serial: 340B177
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - LARGE AREA OF CORROSION ON BELLY OF EMPENNAGE FROM FS 793 FS 803 CL TO 10 INCHES OUTBOARD LEFT, AFT TO HATCH ACCESS.  CUT OUT CORROSION, FABRICATED AND INSTALLED FILLER AND DOUBLER.  AIRCRAFT RETURNED TO SERVICE.  (M)
